MathSciNet Relay Station
MathSciNet bibliographic data
MR1936805 (2003i:65083) 65M50 (65M60 65M70 65T60)
Alpert, B.; Beylkin, G.; Gines, D.; Vozovoi, L. Adaptive solution of partial differential equations in multiwavelet bases. J. Comput. Phys. 182 (2002), no. 1, 149–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement